| Catalog Number |
101/860/060CZ |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: month and year are known: day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the cuff had shrunk greatly over time.This occurred during infusion.There was patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
Investigation summary: one used decontaminated sample was returned for investigation.Customer is claiming that the cuff had shrunk greatly over time.Under visual inspection the sample appeared to be in good condition.During manufacturing process, the devices are 100% inflation tested, which includes inflating each device cuff and leaving for a 12-hour period.Reductions in pressure over this time are considered a failure and the device would be rejected.The inflation test was repeated on the received sample.It was confirmed that after 12 hours the cuff was still fully inflated, no cuff leak.Based on results of testing the reported failure was not observed and the root cause was not determined.No trend of similar customer complaints was identified.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.